# SDR DALA2023082206847

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 82,363 hours, 30,631 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5639 -DIV/DE - TO DEN DUE TO CREW O2 INDICATION AT ZERO. CORRECTIVE ACTION: SYSTEM PLACED ON MEL. VERIFIED BOTTLE FULL. SUBSEQUENTLY REPLACED TRANSDUCER TO CLEAR MEL.
